# SDR AUS20021344

- Difficulty date: November 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Washer
- Part number: 169810000119
- Condition: Unapproved Part
- Location: Mlg Strut
- Component: Main Landing Ge
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR SHOCK ABSORBERS FITTED WITH PLASTIC AUTOMOTIVE TYPE BUSHES ALONG WITH PNO 169-810000-119 WASHERS. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
